Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Vespri, Vincenzo / Marano, Salvatore Angelo


IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2018: 0.34

ICV 2018: 152.31

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 12, Issue 5

Issues

Volume 13 (2015)

On the asymptotic form of convex hulls of Gaussian random fields

Youri Davydov
  • Laboratoire Paul Painlevé, Cité Scientifique, Université Lille 1, Bâtiment M2, 59655, Villeneuve d’Ascq, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Vygantas Paulauskas
  • Department of Mathematics and Informatics, Vilnius University, Naugarduko St. 24, 03225, Vilnius, Lithuania
  • Institute of Mathematics and Informatics, Vilnius University, Akademijos St. 4, 08663, Vilnius, Lithuania
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-02-15 | DOI: https://doi.org/10.2478/s11533-013-0375-9

Abstract

We consider a centered Gaussian random field X = {X t : t ∈ T} with values in a Banach space $$\mathbb{B}$$ defined on a parametric set T equal to ℝm or ℤm. It is supposed that the distribution of X t is independent of t. We consider the asymptotic behavior of closed convex hulls W n = conv{X t : t ∈ T n}, where (T n) is an increasing sequence of subsets of T. We show that under some conditions of weak dependence for the random field under consideration and some sequence (b n)n≥1 with probability 1, (in the sense of Hausdorff distance), where the limit set is the concentration ellipsoid of . The asymptotic behavior of the mathematical expectations Ef(W n), where f is some function, is also studied.

Keywords: Gaussian processes and fields; Convex hull; Limit behavior

MSC: 62G15; 62G60; 60F15

  • [1] Aliprantis C.D., Border K.C., Infinite Dimensional Analysis, 3rd ed., Springer, Berlin, 2006 Google Scholar

  • [2] Berman S.M., A law of large numbers for the maximum in a stationary Gaussian sequence, Ann. Math. Statist., 1962, 33, 93–97 http://dx.doi.org/10.1214/aoms/1177704714CrossrefGoogle Scholar

  • [3] Davydov Y., On convex hull of Gaussian samples, Lith. Math. J., 2011, 51(2), 171–179 http://dx.doi.org/10.1007/s10986-011-9117-5Web of ScienceCrossrefGoogle Scholar

  • [4] Davydov Y., Dombry C., Asymptotic behavior of the convex hull of a stationary Gaussian process, Lith. Math. J., 2012, 52(4), 363–368 http://dx.doi.org/10.1007/s10986-012-9179-zCrossrefWeb of ScienceGoogle Scholar

  • [5] Fernique X., Régularité de processus gaussiens, Invent. Math., 1971, 12(4), 304–320 http://dx.doi.org/10.1007/BF01403310CrossrefGoogle Scholar

  • [6] Goodman V., Characteristics of normal samples, Ann. Probab., 1988, 16(3), 1281–1290 http://dx.doi.org/10.1214/aop/1176991690CrossrefGoogle Scholar

  • [7] Leadbetter M.R., Lindgren G., Rootzén H., Extremes and Related Properties of Random Sequences and Processes, Springer Ser. Statist., Springer, New York-Berlin, 1983 http://dx.doi.org/10.1007/978-1-4612-5449-2CrossrefGoogle Scholar

  • [8] Ledoux M., Talagrand M., Probability in Banach Spaces, Classics Math., Springer, Berlin, 1991 Google Scholar

  • [9] Majumdar S.N., Comtet A., Randon-Furling J., Random convex hulls and extreme value statistics, J. Stat. Phys., 2010, 138(6), 955–1009 http://dx.doi.org/10.1007/s10955-009-9905-zCrossrefWeb of ScienceGoogle Scholar

  • [10] Mittal Y., Ylvisaker D., Strong law for the maxima of stationary Gaussian processes, Ann. Probab., 1976, 4(3), 357–371 http://dx.doi.org/10.1214/aop/1176996085CrossrefGoogle Scholar

  • [11] Schneider R., Convex Bodies: the Brunn-Minkowski Theory, Encyclopedia Math. Appl., 44, Cambridge University Press, Cambridge, 1993 Google Scholar

  • [12] Schneider R., Recent results on random polytopes, Boll. Unione Mat. Ital., 2008, 9(1), 17–39 Google Scholar

About the article

Published Online: 2014-02-15

Published in Print: 2014-05-01


Citation Information: Open Mathematics, Volume 12, Issue 5, Pages 711–720, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/s11533-013-0375-9.

Export Citation

© 2014 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in